Dual Optimization Problem on Defaultable Claims

Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-02175681
Contributor : Stéphane Goutte <>
Submitted on : Friday, July 5, 2019 - 11:10:41 PM
Last modification on : Sunday, July 7, 2019 - 1:27:59 AM

Identifiers

Citation

Stéphane Goutte, Armand Ngoupeyou. Dual Optimization Problem on Defaultable Claims. Mathematical Economics Letters, 2014, 1 (2-4), pp.134-146. ⟨10.1515/mel-2013-0002⟩. ⟨halshs-02175681⟩

Share

Metrics

Record views

48